MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F; Introducer, catheter
Model Number SI-1371-S
Medical Device Problem Codes Difficult to Insert (1316); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 13f agilis steerable introducer sheath was received for evaluation.The sheath was bent and fractured proximal to the distal tip.A volt catheter from current inventory was unable to be inserted past the location of the aforementioned damage.Functional testing was unable to be performed due to the aforementioned damage to the sheath.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the side wall of the seal that is consistent with a known design-related issue.A separate tear was also noted at both sides of the insertion slit and its cause could not be determined based on available evidence.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The insertion difficulty is consistent with the sheath damage.The cause of the sheath damage remains unknown.The cause of the slit tear remains unknown.
 
Event or Problem Description
During the af procedure with volt, it was noted that it was difficult to introduce the volt catheter into the agilis.Only air was pulled out of the syringe when the volt was inserted into the agilis.It would not aspirate as expected.The agilis was the device that seemed to have air pulling into it.The agilis was replaced, which resolved the issue, and the procedure was completed with no adverse consequences to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, SMALL CURL, 13F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25115796
Report Number2182269-2026-00275
Device Sequence Number9292948
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11087717(17)280930
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11087717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown